# SDR ZZDA2009016

- Difficulty date: January 20, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE (HOLE) IN FWD CARGO COMPARTMENT BULKHEAD.  INSTALLED TYPICAL WEB TRIM OUT REPAIR DOUBLER PER B717 SRM 51-70-10 REP 2.
